# SDR RAIA960112

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: B00A70356A
- Condition: Required Service
- Location: Nlg
- Part time: 10,145 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7440 - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE SERVICED NOSE STRUT, GEAR SWING OPERATION CHECKS GOOD.  (X)
